Global Journal of Mathematical Analysis

Global Journal of Mathematical Analysis

Title: Global Journal of Mathematical Analysis
ISSN: 2307-9002
Publication Frequency: Two issues per year



Vol 5, No 2 (2017)

Table of Contents


Articles


The modeling of extreme stochastic dependence using copulas and extreme value theory: case study from energy prices

ömer önalan Pages: 29-36
       Published on: 05-06-2017 0 Views   0 Downloads

On Properties of meromorphic solutions of difference Painlevé I and II equation

Weimin Xue, Yanmei Teng Pages: 37-42
       Published on: 10-06-2017 0 Views   0 Downloads

Completeness of the set \(\{e^{ik\beta \cdot s}\}|_{\forall \beta \in S^2}\)

Alexander G. Ramm Pages: 43-43
       Published on: 15-07-2017 0 Views   0 Downloads

Alternative proofs for summation formulas of some trigonometric series

Feng Qi, Bai Ni Guo Pages: 44-46
       Published on: 26-07-2017 0 Views   0 Downloads
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.